# SDR UPS07M50696

- Difficulty date: August 8, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E COMPARTMENT AT STA XORS 710 APPROX FOUND UPPER DOUBLER CRACKED AS MARKED.  RIBS REMOVED FOR ACCESS.  CRACKED AREA TRIMMED OFF.  HFEC INSP C/OUT ON TRIMMED OFF AREA FOUND NO CRACK.  REPAIR ANGLES FABRICATED, HEAT TREATED & HARDNESS VALUES HRB 84.3 PER DPS 1.05-3.  REPAIR FILLER & DOUBLER FABRICATED, REPROTECTED, PRIMER TOUCHED UP & INSTALLED.
